IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev CQ Conf / Next CQ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Communication Quality (CQ) [schedule] [select]
Chair Hisao Yamamoto
Vice Chair Takeo Abe, Masatsugu Kitamura
Secretary Hideki Nojiri, Tatsuya Yamazaki

Technical Committee on Radio Communication Systems (RCS) [schedule] [select]
Chair Seiichi Sampei
Vice Chair Osamu Kato, Makoto Taromaru
Secretary Hiroyuki Tsuji, Mitsuru Uesugi
Assistant Eisuke Kudo

{INFOMESITEM}
Conference Date Thu, Apr 21, 2005 13:00 - 17:55
Fri, Apr 22, 2005 09:00 - 16:40
Topics Wireless QoS, Ubiquitous, Wireless Resource Control, Ad hoc Network,etc. 
Conference Place ATR Wave Engineering Laboratories 
Address 2-2-2 Hikaridai, "Keihanna Science City" Kyoto, 619-0288 Japan
Transportation Guide From Shinhosono at Kintetsu Railway:Kyoto Line, Nara Kotsu Bus(15 minutes), Get off at 'ATR' bus station
http://www.atr.jp/html/access/access.html
Contact
Person
ATR Wave Engineering Laboratories, Makoto Taromaru
0774-95-1501

Thu, Apr 21 PM  Main meeting Room
13:00 - 14:55
(1)
RCS
13:00-13:20 A Study on Cell Search Performance for Downlink DPC-OF/TDMA Systems Hironobu Hatamoto, Seiichi Sampei (Osaka Univ.), Hiroshi Harada (NICT)
(2)
RCS
13:20-13:40 A Study on Channel Estimation Improvement for DPC-OF/TDMA Systems under Inter-Cell Interference Conditions Kazunari Yokomakura, Seiichi Sampei (Osaka Univ.), Hiroshi Harada (NICT), Norihiko Morinaga (Hiroshima International Univ.)
(3)
RCS
13:40-14:00 Fractional Blind Maximum Likelihood Sequence Estimation using Carrier Estimation with Generalized Inverse Matrix Issei Kanno, Hiroshi Suzuki, Kazuhiko Fukawa (Tokyo Tech)
  14:00-14:15 Break ( 15 min. )
(4)
RCS
14:15-14:35 Network Simulator ns-2 Analysis on the Optimal Transmission Rate in the Interference Dominant Fast Fading Mobile Radio Environments Kenji Arimoto, Hiroshi Suzuki, Kazuhiko Fukawa (Tokyo Inst Tech)
(5)
RCS
14:35-14:55 Performance Evaluation of Load Balancing Rerouting between Different Wireless Interfaces for Mesh Networks Masahiro Fujii, Koji Yamamoto, Susumu Yoshida (Kyoto Univ.)
Thu, Apr 21 PM  Main meeting room
14:55 - 17:55
(1)
CQ
14:55-15:15 A proposal of Secure Ad hoc Routing Protocol with An Infrastructural Support Takeshi Kubo, Hidetoshi Yokota, Akira Idoue (KDDI R&D Labs)
(2)
CQ
15:15-15:35 A Link Quality-based Routing Protocol for Wireless Ad Hoc Networks Makoto Oba (NIT), Ken Nakaoka, Yasuo Nakashima (SANYO), Shuji Tasaka (NIT)
  15:35-15:50 Break ( 15 min. )
(3)
CQ
15:50-16:10 MPR Priority Retransmission and Frame Burst Forwarding for OLSR MANET Keita Yamaguchi, Sota Yoshida, Kenichi Mase (Niigata Univ.)
(4)
CQ
16:10-16:30 A Study on Routing Methods for Multi-tier Mesh Networks Yoshihiko Takahashi, Masato Goto, Sota Yoshida, Humiyoshi Taki, Kenichi Mase (Niigata Univ.)
(5)
CQ
16:30-16:50 Performance Evaluation of AODV Protocol Adapted to High Density Network Environment Masamune Okino, Junichi Ushijima, Toshihiko Kato, Shuichi Itoh (UEC)
(6)
CQ
16:50-17:10 Evaluation Method for Wireless Multicast Routing Trees Yuki Suganuma, Takumi Miyoshi (Shibaura Inst. Tech.)
  17:10-17:15 Break ( 5 min. )
(7) 17:15-17:55 [Special Talk]
Deta gathering and contents generation under ubiquitous environment
Hirotaka Nakano (Osaka Univ.)
Fri, Apr 22 AM  Main meeting room
09:00 - 12:00
(1)
CQ
09:00-09:20 An Experiment on Inter-Destination Synchronization Control for Haptic Media in a P2P Networked Game Hiroyuki Kaneoka, Yutaka Ishibashi (NIT)
(2)
CQ
09:20-09:40 A Psychophysical Evaluation of a Haptic Display
-- Effect of Delay on Perception of Elasticity --
Hitoshi Ohnishi (NIME), Satoshi Yamazaki (CIT), Kaname Mochizuki (Teikyo), Naoto Nakamura (CIT), Kiyohiro Yuki (NIME)
(3)
CQ
09:40-10:00 Development of End-to-End QoS Management System for VoIP Networks Hirokazu Suzuki, Takuya Takahashi, Koji Kaneko, Terunori Miura, Kenichi Mase (Niigata Univ.)
(4)
CQ
10:00-10:20 Performance Evaluation of End-Point Admission Control Considering Overloaded Links for VoIP Networks Kazuhiko Suda, Hirokazu Suzuki, Kenichi Mase (Niigata Univ.)
  10:20-10:40 Break ( 20 min. )
(5)
CQ
10:40-11:00 Development of A Hardware SNTP Server Hiroshi Toriyama, Akihiko Machizawa, Tsukasa Iwama, Akihiro Kaneko (NICT)
(6)
CQ
11:00-11:20 Cross-layer QoS Control Method for Streaming over Wireless LAN Masato Kawada, Satoshi Futemma, Eisaburo Itakura (Sony Corp.)
(7)
CQ
11:20-11:40 Congestion differentiated rate control for video over Wireless LAN Guijin Wang, Satoshi Futemma, Eisaburo Itakura (Sony)
(8)
CQ
11:40-12:00 Study for Mobile Networks of IPv6 Lei Li (the Grad. Univ. of Advanced Studies), Shunji Abe (NII)
Fri, Apr 22 PM  Main meeting room
13:00 - 16:40
(1)
RCS
13:00-13:20 OVSF Code Allocation and Two-stage Combining Method to reduce Inter-code Interference in OFCDM System Kazuhiko Hasegawa, Ryuichiro Shimura, Tsutomu Ohno, Naoki Yoshimochi, Iwao Sasase (Keio Univ.)
(2)
RCS
13:20-13:40 Overview of Experiment System for Achieving Over 1-Gbps Packet Transmission Using MIMO Channel for Broadband Packet Radio Access Junichiro Kawamoto, Noriyuki Maeda, Hiroyuki Kawai, Kenichi Higuchi, Mamoru Sawahashi (NTT DoCoMo)
(3)
RCS
13:40-14:00 Experiments on Adaptive Selection of Surviving Symbol Replica Candidates Based on the Maximum Reliability for QRM-MLD in Downlink Spread OFDM MIMO Multiplexing Hiroyuki Kawai, Junichiro Kawamoto, Noriyuki Maeda, Kenichi Higuchi, Mamoru Sawahashi (NTT DoCoMo)
  14:00-14:20 Break ( 20 min. )
(4)
RCS
14:20-14:40 Performance improvement and complexity reduction for MIMO employing PADE Hiroshi Kubo, Masatsugu Higashinaka, Akihiro Okazaki, Keishi Murakami (Mitsubishi Electric)
(5)
RCS
14:40-15:00 A Study on multimode terminal architecture for next generation mobile communication systems Terumi Sunaga, Hiroshi Kubo, Keishi Murakami (Mitsubishi Electric)
(6)
RCS
15:00-15:20 Experiments of IEEE802.15.4 ESPARSKey(Encryption Scheme Parasite Array Radiator Secret Key)
-- RSSI Interleaving Scheme --
Tomoyuki Aono, Keisuke Higuchi, Makoto Taromaru, Takashi Ohira (ATR), Hideichi Sasaoka (Doshisha Univ.)
  15:20-15:40 Break ( 20 min. )
(7)
RCS
15:40-16:00 Field Experiments on Spacial Division Multiplexing Using Adaptive Antenna Array-Beam Forming Transmitter for Spread-OFDM Broadband Packet Radio Access in Forward Link Hidekazu Taoka, Takashi Kataoka, Kenichi Higuchi, Mamoru Sawahashi (NTT DoCoMo)
(8)
RCS
16:00-16:20 Comparison of Throughput Performance between OFDM and DS-CDMA Radio Access in Downlink Broadband Channel for Multi-cell Environments Teruo Kawamura, Yoshihisa Kishiyama, Yoshikazu Goto, Hiroyuki Atarashi, Mamoru Sawahashi (NTT DoCoMo)
(9)
RCS
16:20-16:40 Comparison of Throughput Performance between Single-carrier DS-CDMA and OFDM Radio Access in Uplink Broadband Channel for Multi-cell Environments Yoshikazu Goto, Teruo Kawamura, Yoshihisa Kishiyama, Hiroyuki Atarashi, Kenichi Higuchi, Mamoru Sawahashi (NTT DoCoMo)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 30 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
CQ Technical Committee on Communication Quality (CQ)   [Latest Schedule]
Contact Address Koichi Gyoda(NICT)
TEL042-327-7616,FAX042-327-6695
E-:cq_-n 
RCS Technical Committee on Radio Communication Systems (RCS)   [Latest Schedule]
Contact Address Hiroyuki Tsuji(Communications Research Laboratory,Incorporated Administrative Agency)
TEL046-847-5071,FAX046-847-5069
E-:r_- 


Last modified: 2005-03-08 10:19:02


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to RCS Schedule Page]   /   [Return to CQ Schedule Page]   /  
 
 Go Top  Go Back   Prev CQ Conf / Next CQ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan